1 doctor weighed in:

I am really 10 but could you please help my vulva has been releasing some stickyish /moist stuff why.(please answer soon as possible.)?

1 doctor weighed in
Dr. Chevies Newman
Obstetrics & Gynecology

In brief: Well

If u are 10 it could be due to estrogen from the ovaries starting to be released.
It can cause some vaginal discharge. I assume not sexually active. If it itches get some monistat cream but it sounds like a physiologic discharge, not 2 worry unless pain, itching bad, etc.

In brief: Well

If u are 10 it could be due to estrogen from the ovaries starting to be released.
It can cause some vaginal discharge. I assume not sexually active. If it itches get some monistat cream but it sounds like a physiologic discharge, not 2 worry unless pain, itching bad, etc.
Dr. Chevies Newman
Dr. Chevies Newman
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors